# SDR CHQA200800049

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 19,215 hours, 16,550 cycles
- Engine: Ge CF343B1
- Engine time: 19,018 hours, 16,150 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VP1257C00
- Part serial: L0270
- Condition: Malfunctioned
- Location: Cabin Air
- Part time: 13,696 hours, 216,081 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO CMH - AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE AND AN OVERBOARD COOL MESSAGE WAS DISPLAYED ON EICAS.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE OVERBOARD EXHAUST SHUTOFF VALVE.  THE VALVE WAS PLACED ON MEL AND THE PRESSURIZATION SYSTEM, OPS CHECKED GOOD.
